Newton’s aerodynamic for non-convex bodies

Abstract : We characterize the solution to the Newton minimal resistance problem in a specific class of hollow profiles, satisfying a q-concavity condition. We treat two-dimensional bodies and radially symmetric three-dimensional bodies.
Document type :
Journal articles
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download

http://hal.univ-grenoble-alpes.fr/hal-02009453
Contributor : Edouard Oudet <>
Submitted on : Wednesday, February 6, 2019 - 1:12:01 PM
Last modification on : Thursday, July 11, 2019 - 11:44:01 AM
Long-term archiving on : Tuesday, May 7, 2019 - 2:33:56 PM

File

NewtonNonConvex.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Edoardo Mainini, Manuel Monteverde, Edouard Oudet, Danilo Percivale. Newton’s aerodynamic for non-convex bodies. Rendiconti Lincei - Matematica e Applicazioni, 2017, 28 (4), pp.885-896. ⟨10.4171/RLM/790⟩. ⟨hal-02009453⟩

Share

Metrics

Record views

77

Files downloads

90